# SDR CA020426001

- Difficulty date: April 22, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,161 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Malfunctioned
- Location: Eng Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT,  PILOTS NOTICED QUICK RISE OF OIL TEMP, POWER WAS THEN REDUCED WHICH LOWERED THE OIL TEMP SHORTLY AFTER, NEW RISE IN OIL TEMP (LIMITS EXCEEDED), RISE AND FALL OF OIL PRESSURE (WITHIN LIMITS). PILOTS DECLARED EMERGENCY AND LANDED SAFELY. AFTER TROUBLESHOOTING, PROBLEM FOUND TO BE IN THE INDICATION SYSTEM. CONTACTS CLEANED AT THE FIREWALL CONNECTOR AND CONNECTOR SECURED. ENGINE STARTED TO VERIFY PROPER OPERATION OF THE INDICATION SYSTEM. DURING START, UNCOMMANDED ACCELERATION OCCURED. DATA RETRIEVED FROM ECTM PROCESSOR REVEALED NO LIMITS EXCEEDED. FCU REPLACED. ENGINE OPERATE NORMALLY.
